# SDR CALA2022070401641

- Difficulty date: July 4, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NA
- Condition: Corroded
- Location: Fr68/Str23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FR68 FWD FACE AND STR23 APROX. HAVE A HOLE WITH CORROSION. FABRICATE RH FR68 STR23 EXTEND REPAIR FITTING AS REQUIRED.REPEAT INSP NOT TO EXCEED INTERVALS OF 20,200 FC THEREAFTER. IAW ON OR BEFORE THE ACFT REACHES 51,264 TOTAL ACFT FC.THEREAFTER TOMC APPROVED : QC REVIEWED.INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
